Aspen

PAMOL Infant Drops C/F 60ml

$9.99
Pamol® Infant Drops provide gentle, effective relief from pain and fever for your baby. Each pack comes with an easy-dose syringe to make it easier to give your child the exact dose. Available in orange flavour, it is gentle enough to use from three months old.  (For younger babies, please see your healthcare professional.)
 
Pamol contains paracetamol, a medicine designed to reduce your baby’s pain and fever.  Paracetamol is the only medicine that can be used for pain and fever relief in children under 12 months without the doctor’s advice

Ingredients

Each 1mL contains 50mg of Paracetamol

Warnings

Warnings:
 

Make sure you measure the dose exactly: ask your pharmacist or nurse for an oral syringe.

Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor’s advice. Prolonged or excessive use can be harmful.

Do not take with other products containing paracetamol, unless advised by a healthcare professional.

If your child does consume too much paracetamol, contact your doctor, nurse or the poisons centre on 0800 POISON (0800 764 766) immediately.

Pamol® comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children.

For more information about treating your child’s pain and fever, visit kidshealth.org.nz

Recently viewed